Previous |  Up |  Next


topological entropy; impulsive differential equations; multivalued impulses; topological chaos
On the background of a brief survey panorama of results on the topic in the title, one new theorem is presented concerning a positive topological entropy (i.e. topological chaos) for the impulsive differential equations on the Cartesian product of compact intervals, which is positively invariant under the composition of the associated Poincaré translation operator with a multivalued upper semicontinuous impulsive mapping.
[1] Adler, R.L., Konheim, A.G., McAndrew, M.H.: Topological entropy. Trans. Amer. Math. Soc. 114 (1965), 309–319. DOI 10.1090/S0002-9947-1965-0175106-9
[2] Andres, J.: Topological entropy for impulsive differential equations. Electron. J. Qual. Theory Differ. Equ. (2020), Paper No. 68, 1–15, Corrigendum to "Topological entropy for impulsive differential equations". Electron. J. Qual. Theory Differ. Equ., (2021) Paper No. 19, 1-3. DOI 10.14232/ejqtde.2020.1.68 | MR 4240274
[3] Andres, J.: Chaos for differential equations with multivalued impulses. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 31 (2021), no. 7, Paper No. 2150113, 16. MR 4274346
[4] Andres, J.: Topological chaos for differential inclusions with multivalued impulses on tori. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 31 (2021), no. 15, Paper No. 2150237, 11. MR 4348467
[5] Andres, J.: Parametric topological entropy and differential equations with time-dependent impulses. J. Differential Equations 317 (2022), 365–386. DOI 10.1016/j.jde.2022.02.008 | MR 4381660
[6] Andres, J., Górniewicz, L.: Topological fixed point principles for boundary value problems. Topological Fixed Point Theory and Its Applications, vol. 1, Kluwer Academic Publishers, Dordrecht, 2003. MR 1998968
[7] Andres, J., Jezierski, J.: Ivanov’s Theorem for Admissible Pairs Applicable to Impulsive Differential Equations and Inclusions on Tori. Mathematics 8 (2020), no. 9. DOI 10.3390/math8091602
[8] Andres, J., Ludvík, P.: Topological entropy of composition and impulsive differential equations satisfying a uniqueness condition. Chaos Solitons Fractals 156 (2022), Paper No. 111800, 11. DOI 10.1016/j.chaos.2022.111800 | MR 4364785
[9] Anikushin, M.M., Raĭtmann, F.: Development of the concept of topological entropy for systems with multidimensional time. Differ. Uravn. Protsessy Upr. 52 (2016), no. 4, 14–41. MR 3593031
[10] Bowen, R.: Entropy for group endomorphisms and homogeneous spaces. Trans. Amer. Math. Soc. 153 (1971), 401–414. DOI 10.1090/S0002-9947-1971-0274707-X
[11] Cánovas, J. S., Rodríguez, J.M.: Topological entropy of maps on the real line. Topology Appl. 153 (2005), no. 5-6, 735–746. DOI 10.1016/j.topol.2005.01.006 | MR 2201485
[12] Hoock, A.-M.: Topological and invariance entropy for infinite-dimensional linear systems. J. Dyn. Control Syst. 20 (2014), no. 1, 19–31. MR 3152112
[13] Jaque, N., San Martín, B.: Topological entropy and metric entropy for regular impulsive semiflows. 2019, arXiv: 1909.09897. MR 3912693
[14] Jaque, N., San Martín, B.: Topological entropy for discontinuous semiflows. J. Differential Equations 266 (2019), no. 6, 3580–3600. DOI 10.1016/j.jde.2018.09.013 | MR 3912693
[15] Jiang, B.J.: Nielsen theory for periodic orbits and applications to dynamical systems. Nielsen theory and dynamical systems (South Hadley, MA, 1992), Contemp. Math., vol. 152, Amer. Math. Soc., Providence, RI, 1993, pp. 183–202.
[16] Kawan, Ch., Matveev, A.S., Pogromsky, A.Yu.: Remote state estimation problem: towards the data-rate limit along the avenue of the second Lyapunov method. Automatica J. IFAC 125(4) (2021), 1–12. DOI 10.1016/j.automatica.2020.109467 | MR 4200513
[17] Kelly, J.P., Tennant, T.: Topological entropy of set-valued functions. Houston J. Math. 43 (2017), no. 1, 263–282. MR 3647945
[18] Krasnoselskiĭ, M.A.: The operator of translation along the trajectories of differential equations. American Mathematical Society, Providence, R.I., 1968.
[19] Matsuoka, T.: The number and linking of periodic solutions of periodic systems. Invent. Math. 70 (1982/83), no. 3, 319–340. DOI 10.1007/BF01391795
[20] Matsuoka, T.: The number and linking of periodic solutions of nondissipative systems. J. Differential Equations 76 (1988), no. 1, 190–201. DOI 10.1016/0022-0396(88)90069-1
[21] Pogromsky, A.Yu., Matveev, A.S.: Estimation of topological entropy via the direct Lyapunov method. Nonlinearity 24 (2011), no. 7, 1937–1959. DOI 10.1088/0951-7715/24/7/002 | MR 2805587
[22] Shiraiwa, K.: A generalization of the Levinson-Massera’s equalities. Nagoya Math. J. 67 (1977), 121–138. DOI 10.1017/S0027763000022571
[23] Tien, L., Nhien, L.: On the Topological Entropy of Nonautonomous Differential Equations. Journal of Applied Mathematics and Physics 07 (2019), 418–429. DOI 10.4236/jamp.2019.72032
[24] Vetokhin, A.N.: Topological entropy of a diagonalizable linear system of differential equations. Int. Workshop QUALITDE-2020 (December 19-21, 2020) (Tbilisi, Georgia), 2021.
[25] Walters, P.: An introduction to ergodic theory. Graduate Texts in Mathematics, vol. 79, Springer-Verlag, New York-Berlin, 1982.
[26] Wang, Z., Ma, J., Chen, Z., Zhang, Q.: A new chaotic system with positive topological entropy. Entropy 17 (2015), no. 8, 5561–5579. MR 3393999
[27] Wójcik, K.: Relative Nielsen numbers, braids and periodic segments. Adv. Nonlinear Stud. 17 (2017), no. 3, 527–550. DOI 10.1515/ans-2016-6021 | MR 3667058
Partner of
EuDML logo